| Catalog Number |
RA-04020 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
01/08/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that " while placing the a-line a piece of the wire from the radial artery catheterization set severed off and was retained in the patient.Piece of wire that was retained in the patient's right wrist was confirmed via fluoro and ultrasound.Surgical consult is being placed to remove the foreign body".The patient's current condition is reported as "fine".
Event or Problem Description
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date, a follow-up report will be submitted with investigation results.